Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carpe_diem

Retin A after Accutane

Accutane didn't clear me, but it did make my acne get better. But now everything is returning to normal which is what my derm said was suppsoed to happen, but i am getting mild acne still. Now i gotta use retin a, but i used it before i went on accutane with no success. In fact I had a nasty inital breakout from it.

Any comments appreciated

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×